This might be long so I apologize ahead of time. Since I was about 15 (I am 24 now) I have had serious issues with a few seemingly psychological problems that seem to be getting worse. I have a problem when people try to look into my eyes when they speak to me. I start to feel physically ill when people try to make eye contact, my eyes start to dart around at an uncontrollably fast pace and I start to sweat, I feel like I'm getting hot, and I want to start crying. I am very social, I have many friends I am not afraid to speak to people, I have a job that requires me to market myself and I do well, so social anxiety doesn't seem to fit.
An example... Yesterday I went to my new doctor to have my neck looked at. My doctor, who is a Master Sargent (military doctor) is staring straight into my eyes and I started to forget what I was saying and I started to mumble incoherently, get hot, and then I stopped mid-sentence and blurted out the word "arbys" randomly. Honestly, part of me thinks it's hilarious, but at that moment I coud feel tears welling up in my eyes. I could see that she was observing my eye movements and waiting to see what I would do next. I could tell that she wasn't saying anything to help me start up again because she wanted to see what I'd do. 40 seconds pass and still we don't say anything. I wanted to run away so badly. This happens only when I feel that someone is observing my actions and not just my words, like they are trying to see if my words and actions are saying the same thing.
I feel like the people this happens with is trying to see something in me, but I have no idea what I am afraid of them seeing. I have seen therapists and while they are great to vent to, in the end I always feel like some science project for them. I feel like like because they can't directly figure it out I get put on every med imaginable and it's always like 'let's see what this med does to her' feeling with them. Any advice would be so greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?